# SDR CALA2010032400096

- Difficulty date: March 22, 2010
- Submitted: March 24, 2010
- Operation: Air carrier
- Aircraft: N14604
- Make and model: Boeing 737524
- Aircraft serial: 27317
- Aircraft time: 42,843 hours, 22,604 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6546552
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK, FUSELAGE FRAME CRACKED AT STA 827 BETWEEN STR 8 & 9 LT.  REPAIRED FRAME AT STA 827 LT BETWEEN STR 8& STR 9 PER ECRA 5311-01484.  DIP GENERATED ON L/P 9715509.
